# SDR ASAA2020081213010

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 26,189 hours, 8,462 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC APPEARED TO FAIL FOR 3-4 MINUTES THEN RESET. OBS INDICATIONS REPEATED 3 TIMES, LAST ONE PUT FMC SW TO FMC "R", VTK ON LEFT ND, NO FMC DATA ON LEFT ND, BOTH MCDU'S HAD NO FMC PROMPT, RIGHT ND NORMAL. GROUNDED - YES. ACCOMPLISHED FMC BITE, BITE SHOWS FMC-L- PGM FAULT. REF B737-900 FIM 34-61 TASK 801. PER REF FIM 34-61 TASK 807 DO NOT REPLACE FMC FOR THIS FAULT. ACCOMP FMC SENSOR STATUS TEST FOR BOTH FMC'S ALL OK. ACCOMP FIX OUTPUT TEST, TEST PASSES FOR BOTH FMC'S REF B737-900 AMM 34-61-00-710-026.
